# SDR MASA2012091025100

- Difficulty date: September 10, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 18,103 hours, 15,458 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAULT WITH SMOKE ODOR ON LANDING; PLACED ON MEL.  REMOVED AND REPLACED NUMBER 2 RECIRCULATION FAN, OPS NORMAL.
